Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 17, NWS Melbourne, FL

March 25, 2005Martin County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 25, 2005, 2:50 PM EST for Martin County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2005, 2:50 PM EST (19:50 UTC)
Expired
Mar 25, 2005, 3:32 PM EST
In force
42 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Martin County, FL

The radar

The Melbourne radar (KMLB), 129 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 12:05 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2005-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2005-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 251951
SVRMLB
FLC085-252030-
/O.NEW.KMLB.SV.W.0017.050325T1950Z-050325T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST FRI MAR 25 2005

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARTIN COUNTY IN EAST CENTRAL FLORIDA
  THIS INCLUDES THE CITY OF HOBE SOUND

* UNTIL 330 PM EST

* AT 244 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 6 MILES WEST OF
  JOHNATHAN DICKINSON STATE PARK...OR ABOUT 7 MILES SOUTHWEST OF HOBE
  SOUND...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR... 
  8 MILES SOUTHEAST OF ROCKY POINT BY 310 PM EST

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

VERY LARGE HAIL IS POSSIBLE WITH THIS SEVERE STORM. IF YOU ARE IN ITS
PATH...PUT YOUR CAR IN A GARAGE AND MOVE TO A STURDY BUILDING AWAY
FROM WINDOWS.

LAT...LON 2701 8034 2688 8020 2700 8002 2723 8012

$$
2 follow-up statements
000 
WWUS52 KMLB 252014
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EST FRI MAR 25 2005

FLC085-252030-
/O.CON.KMLB.SV.W.0017.000000T0000Z-050325T2030Z/
MARTIN FL-
311 PM EST FRI MAR 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 330 PM EST FOR
EASTERN MARTIN COUNTY...

AT 305 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR HOBE 
SOUND WILDLIFE REFUGE MOVING NORTHEAST AT 20 MPH.

OTHER STRONG STORMS WERE LOCATED IN NORTHERN PALM BEACH COUNTY AND 
WILL SWEEP OVER THE STUART AND JUPITER AREA. THESE STORM HAVE A 
HISTORY OF PRODUCING LARGE HAIL. SOME RAPID FLOODING OF STREETS AND 
HIGHWAYS IS POSSIBLE.
 
LAT...LON 2701 8034 2688 8020 2700 8002 2723 8012

$$
000 
WWUS52 KMLB 252032
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EST FRI MAR 25 2005

FLC085-252040-
/O.EXP.KMLB.SV.W.0017.000000T0000Z-050325T2030Z/
MARTIN FL-
330 PM EST FRI MAR 25 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY EXPIRED
AT 330 PM EST...

AT 330 PM EST NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OVER THE 
COASTAL WATERS...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM 
AND THUNDERSTORMS MAY MOVE BACK INTO THE AREA LATER THIS AFTERNOON 
OR EVENING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS 
FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2701 8034 2688 8020 2700 8002 2723 8012

$$

BCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 1:48 PM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Mar 25, 1:48 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE OFFICE MELBOURNE FL
148 PM EST FRI MAR 25 2005

.DISCUSSION...

...SEVERE THUNDERSTORM WATCH UNTIL 6 PM...
...SEVERE STORMS WITH LARGE HAIL CONTINUE INTO THIS EVENING...

A VERY SOUPY ATMOSPHERE FOR THIS TIME OF THE YEAR COUPLED WITH LIFT
ASSOCIATED WITH A WARM FRONT OVER NORTH FLORIDA AND LARGE SCALE LIFT
DUE TO A 250MB JET MAX MOVING OVERHEAD IS PRODUCING VERY STRONG AND
SEVERE THUNDERSTORMS. SEVERITY OF THE STORMS IS ENHANCED BY DRY AIR
IN THE MIDDLE ATMOSPHERE AND REPORTS OF 3/4 INCH OR LARGER HAIL OVER
NORTHERN FLORIDA ARE VERIFYING THIS. LOW LEVEL WIND SHEAR IS
ENHANCING THE POTENTIAL FOR ROTATING STORMS...FUNNEL CLOUDS AND
TORNADIC ACTIVITY OVER THE NORTHERN CWA. WILL START EVENING WITH 50
POP NORTH LOWERING TO 30 SOUTH...THEN ISOLATED PRECIPITATION AFTER
MIDNIGHT AS THE MID AND UPPER LEVEL SUPPORT IN THE FORM OF VORTICITY
MAXIMA AND JET STREAM DIVERGENCE MOVES OFF TO THE EAST.

SATURDAY...FNTL BNDRY WILL HAVE SAGGED INTO CENTRAL FL...MAINLY
ACROSS OUR NRN CTYS. FNTL BNDRY IN ADDITION TO RESIDUAL CONVECTIVE
BNDRYS WILL PROVIDE FOCUS FOR ONGOING CONVECTION IN ISENTROPIC LIFT
ALONG AND N OF BNDRY DURING THE MONING. CWA WILL ALL BE BACK IN THE
WRM SECTOR BY LATE MORNING WITH ANOTHER ROUND OF STG TO SVR STORMS
THROUGH  THE AFTN. SEA BREEZE DVLPMNT SEEMS A LTTLE LESS LIKELY WITH
THIS MDL RUN AS WNDS INC ABV THE DECK QUICKLY IN ADVANCE OF SHRT WV.

SUNDAY/MONDAY....WRM FNT WILL BE WELL N OF FCST AREA WITH AN INC SSW
FLOW. EXPECT OVERALL LESS CONVECTION DURING THE DAY AS FCST AREA
WILL BE FULLY IN WRM SECTOR W/ ABSENCE OF LARGE SCALE BNDRYS. EXPECT
A VERY WRM DAY.

STRONG SHRT WAVE BECOMING NEG TILT WILL PIVOT THRU THE LOWER MISS
RVR VLY SUNDAY NIGHT AND MONDAY PUSHING A PRE-FNTL SQUALL LINE THRU
FCST AREA EARLY MONDAY. 130KT UPPER JET WILL PROVIDE STG UPPER
DIVERGENCE WITH JET POSTION FAVORING STG VENTILATION ON SOUTH END OF
CONVECTIVE LINE. LOW LVL WND FILEDS SUPPORT STRONG LINEAR
CONVECTION...HOWEVER DEVELOPING NEG TILT TO SHRT WV MAY ALLOW SFC WV
REDEVELOPMENT FURTHER TO THE SOUTH. IF THIS HAPPENS THAT ADDITIONAL
DIRECTIONAL SHEAR WILL BE PROVIDED FOR STORM STRUCTURE.

FNT CLEARS AREA DURING THE DAY MONDAY WITH A BRIEF SHOT OF CAA
BEFORE RIDGE RAPIDLY BUILDS INTO AREA FM THE GULF ON TUESDAY.

WED THRU FRI...PROGRESSIVE PTRN WILL SLIDE SFC HIGH EAST ACROSS FCST
AREA WED AND OFF THE COAST BY THE EVE. NEXT UPSTREAM SHRT WAVE IN
ENERGETIC PTRN SWINGS THRU THE LOWER MISS VLY BY THUR WITH INC S
FLOW AHEAD OF IT ACROSS THE PENINSULA. NEXT FNT NOW FCST TO MOVE
THRU AREA ON FRI. PAST GFS RUN WAS HOLDING THIS BACK BUT HAS BEEN
MORE PROGRESSIVE WITH THIS RUN. WILL ADD MINIMAL POP TO THIS PD.

&&

.MARINE...
SVR CONVECTION OVER NEARSHORE WATERS THIS EVENING WITH FNTL BNDRY
STALLING OVER NRN WATERS OVER NIGHT. BNDRY WILL PROVIDE FOCUS FOR
ADDITIONAL STORMS TNT AND INTO SATURDAY. WINDS WILL PICK UP AHEAD OF
CD FNT ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  81  68  84 /  30  50  30  40
MCO  69  83  69  86 /  30  50  30  40
MLB  68  82  70  85 /  30  40  20  40
VRB  70  83  70  85 /  30  40  20  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
 SEVERE THUNDERSTORM WATCH ALL COUNTIES UNTIL 6 PM.

&&

SHORT TERM...WIMMER
LONG TERM....BLOTTMAN
Hazardous weather outlook, Mar 25, 12:00 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1200 PM EST FRI MAR 25 2005

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
252300-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
1200 PM EST FRI MAR 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...

...THUNDERSTORM IMPACT...
THE AIR MASS OVER EAST CENTRAL FLORIDA IS MOIST AND UNSTABLE TO
THE SOUTH OF A WARM FRONT MOVING THROUGH THE NORTHERN PENINSULA.
THE MOIST AND UNSTABLE AIR WILL COMBINE WITH UPPER LEVEL
DISTURBANCES TO RAISE THE LIKELIHOOD OF THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. AREA UPPER AIR SOUNDINGS SHOWED DRIER AIR IN THE MIDDLE
LAYER OF THE ATMOSPHERE WHICH WILL ENHANCE THE POTENTIAL FOR DAMAGING
WIND GUSTS AND HAIL. THE HIGHER POTENTIAL FOR ISOLATED STRONG TO
SEVERE STORMS WILL BE OVER THE NORTHERN HALF OF EAST CENTRAL FLORIDA
DUE TO THE PROXIMITY OF THE WARM FRONT. ENHANCED POTENTIAL FOR
EXCESSIVE LIGHTNING EXISTS ALONG THE COAST FROM SEBASTIAN INLET SOUTH
WERE A WEAK SEA BREEZE IS EXPECTED TO DEVELOP DURING THE AFTERNOON.
STORMS WILL MOVE TO THE EAST AT 25 TO 30 MPH.

SOME STORMS WILL BE CAPABLE OF BECOMING STRONG TO SEVERE...PRODUCING
DAMAGING WIND GUSTS...COIN SIZE HAIL...AND FREQUENT LIGHTNING. THE
POTENTIAL ALSO EXISTS FOR TORNADO DEVELOPMENT IN A FEW STRONGER
STORMS.

...FLOOD IMPACT...
RECENT RAINFALL HAS LEFT MUCH OF THE GROUND OVER EAST CENTRAL
FLORIDA NEAR SATURATION.  ADDITIONAL HEAVY RAIN IN THESE AREAS
WILL RESULT IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS. STANDING WATER ON ROADS AND BRIDGE UNDER WILL CREATE
A DRIVING HAZARD AND DRIVERS ARE URGED TO USE CAUTION.

...MARINE THUNDERSTORM GUST IMPACT...
ANY THUNDERSTORMS THAT DEVELOP OVER LAND WILL QUICKLY APPROACH
THE INTRACOASTAL AND ATLANTIC WATERS FROM THE WEST. WIND GUSTS
OVER 34 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING AND ROUGH
SEAS WILL RESULT. GET TO SAFE HARBOR BEFORE STORMS APPROACH.

...WATERSPOUT IMPACT...
STORMS OVER THE INTRACOASTAL AND COASTAL WATERS WILL BE CAPABLE OF
PRODUCING WATERSPOUTS. MARINERS SHOULD KEEP AN EYE TO THE WEST FOR
DEVELOPING THUNDERSTORMS. STORMS MOVING ACROSS THE INTRACOASTAL
WATERWAY MAY ENCOUNTER INCREASED WIND SHEAR WHICH CAN PROMOTE THE
RAPID DEVELOPMENT OF WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE WEEKEND. THE
POTENTIAL EXISTS FOR AN ORGANIZED LINE OF STORMS TO MOVE THROUGH
EAST CENTRAL FLORIDA SUNDAY NIGHT INTO MONDAY AHEAD OF A COLD FRONT

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED.

WIMMER

In the hours before

Special weather statement, Mar 25, 1:39 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
139 PM EST FRI MAR 25 2005

FLZ141-147-251930-
COASTAL VOLUSIA-NORTHERN BREVARD-
139 PM EST FRI MAR 25 2005

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND SMALL
HAIL EXTREME NORTHWESTERN BREVARD COUNTY...SOUTHEASTERN VOLUSIA
COUNTY...

AT 135 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
MAYTOWN...MOVING EAST AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE MIMS AND SCOTTSMOOR.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

1 INCH HAIL WAS REPORTED IN NORTHWEST VOLUSIA AT 120 PM.

67
Local storm report, Mar 25, 2:01 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
201 PM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             SEVILLE                 29.32N 81.49W
03/25/2005  1.00 INCH        VOLUSIA            FL   PUBLIC

            SPOTTER RELAYED PUBLIC REPORT OF 1 INCH HAIL IN SEVILLE.

&&

JOC
Local storm report, Mar 25, 2:14 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
214 PM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             SEVILLE                 29.32N 81.49W
03/25/2005  1.00 INCH        VOLUSIA            FL   PUBLIC

            SPOTTER RELAYED PUBLIC REPORT OF 1 INCH HAIL IN SEVILLE.

0153 PM     DOWNBURST        DAYTONA BEACH           29.21N 81.03W
03/25/2005                   VOLUSIA            FL   OFFICIAL NWS OBS

            DAB ASOS REPORTED DOWNBURST OF 55 KNOTS OR 63 MPH

&&

JOC
Special weather statement, Mar 25, 2:43 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EST FRI MAR 25 2005

FLZ044-144-252030-
NORTHERN LAKE-SOUTHERN LAKE-
243 PM EST FRI MAR 25 2005

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND SMALL
HAIL DEVELOPING IN LAKE COUNTY...

AT 235 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
TAVARES...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE MID FLORIDA LAKES. OTHER STORMS WILL DEVLEOP
ACROSS THE COUNTY WHICH WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND
STRONG WINDS.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

KELLY
Special weather statement, Mar 25, 2:46 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EST FRI MAR 25 2005

FLZ064-252030-
MARTIN-
246 PM EST FRI MAR 25 2005

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND SMALL
HAIL DEVELOPING IN MARTIN COUNTY...

AT 240 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES
SOUTHWEST OF JOHNATHAN DICKINSON STATE PARK...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE JUPITER ISLAND. OTHER STORMS ARE EXPECTED TO
DEVELOP IN THE NEXT FEW HOURS ACROSS THE COUNTY WHICH WILL BE
CAPABLE OF PRODUCING HAIL AND STRONG WINDS.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

KELLY
Local storm report, Mar 25, 2:50 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             SEVILLE                 29.32N 81.49W
03/25/2005  1.00 INCH        VOLUSIA            FL   PUBLIC

            SPOTTER RELAYED PUBLIC REPORT OF 1 INCH HAIL IN SEVILLE.

0153 PM     DOWNBURST        DAYTONA BEACH           29.21N 81.03W
03/25/2005                   VOLUSIA            FL   OFFICIAL NWS OBS

            DAB ASOS REPORTED DOWNBURST OF 55 KNOTS OR 63 MPH

0235 PM     HAIL             PATRICK AIR FORCE BASE  28.23N 80.61W
03/25/2005  0.50 INCH        BREVARD            FL   PUBLIC

            AIR FORCE PERSONNEL REPORTED 1/2 INCH HAIL

&&

JOC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 4:26 AM ESTSpecial Marine WarningMLB94 min
Mar 25, 4:50 AM ESTSpecial Marine WarningMLB85 min
Mar 25, 12:30 PM ESTSpecial Marine WarningMLB2 hr
Mar 25, 12:39 PM ESTTornado WarningMLBVolusia51 min
Mar 25, 1:30 PM ESTTornado WarningMLBVolusia47 min
Mar 25, 1:32 PM ESTSevere Thunderstorm WarningMLBVolusia60 min
Mar 25, 1:53 PM ESTSpecial Marine WarningMLB2 hr
Mar 25, 1:57 PM ESTSevere Thunderstorm WarningMLBBrevard63 min
Mar 25, 2:22 PM ESTSpecial Marine WarningMLB113 min
Mar 25, 2:35 PM ESTSpecial Marine WarningMLB85 min
Mar 25, 2:50 PM ESTSpecial Marine WarningMLB115 min
Mar 25, 2:57 PM ESTSevere Thunderstorm WarningMLBBrevard63 min
Mar 25, 3:05 PM ESTSevere Thunderstorm WarningMLBLake40 min
Mar 25, 3:12 PM ESTSevere Thunderstorm WarningMLBOrange, Seminole63 min
Mar 25, 4:05 PM ESTSpecial Marine WarningMLB115 min
Mar 25, 4:15 PM ESTSevere Thunderstorm WarningMLBBrevard51 min
Mar 25, 4:21 PM ESTSevere Thunderstorm WarningMLBSeminole54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.